# SDR DXTA200702514

- Difficulty date: October 1, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 3,709 hours, 2,906 cycles
- Engine: Pwa PW545A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 85611
- Part serial: 0242102
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 2 hours, 3 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT WINDSHIELD FAULT LIGHT COMES ON AS SOON AS THE POWER LEVERS ARE FORWARD TO ABOUT 80 PERCENT.  LIGHT GOES AWAY AT POWER IDLE.  ABORTED T/O.  REPLACED R/H WINDSHIELD TEMP. CONTROL UNIT IAW CE 560XL MM CH - 24-20-01. OPS CHECKS GOOD.
